MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. POWER F2; POWER F2, POWERED FASTENING SYSTEM

FERNO-WASHINGTON, INC. POWER F2; POWER F2, POWERED FASTENING SYSTEM
Model Number 0567093
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
The end user reported the powered fastening system would not fully retract the carriage and stretcher when loading a patient into the ambulance.The medic crew transitioned into manual operation of the fastening system to complete the transfer to the hospital.Upon unloading at the hospital, the fastening system would then not release the stretcher from the fastener.The patient was lifted from the stretcher and onto a hospital stretcher that was brought out to the ambulance.There were no allegations of adverse health consequences to the patient as a result of the delay in loading and unloading.After the transport, the end user was able to release the stretcher from the fastener and repair the fastening system and stretcher.

Brand Name
POWER F2
Common Device Name
POWER F2, POWERED FASTENING SYSTEM
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key25033071
Report Number1523574-2026-00036
Device Sequence Number10261312
Product Code FPO
UDI-Device Identifier00190790006570
UDI-Public(01)00190790006570(11)251231
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0567093
Device Catalogue Number0567091
Device Lot NumberM222530
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/31/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown